Allergy Oral Solution

https://www.dockpharmacy.com/wp-content/uploads/2018/07/ALLERGIES-300x300.png

Buy allergy oral solution for children. Piriton, ZirtekClarityn

Already Sold: 0 Available: 10
Benadryl Allergy Childrens Cetirizine Solution, 100ml 3 , ,

Helps relive your child of the symptoms associated with hay fever and other allergies.

Learn More
BEN777F
Compare
31%OFF
Cetirizine Oral Solution – Allergy liquid for Children, 200ml 2 ,
  • Cetirizine oral solution ( Cetirizine Syrup )  temporarily relieves symptoms caused by hay fever or other upper respiratory allergies.
  • Ideal for adults and children 2 years and over

 

Learn More

£14.50

  • Availability: in stock
682650
Compare
Chlorphenamine Allergy Hayfever Syrup 2mg/5ml Sugar Free, 150ml 2 ,

Suitable for children 1 year and over.

Fast relief from the symptoms of:

  • hayfever
  • skin allergies
  • food allergies
  • pet allergies
  • house dust mite allergies
  • insect bites
  • mould spore allergies
  • Also relieves the itchy rash of chickenpox.

Chlorphenamine Allergy Hayfever Syrup 2mg/5ml Sugar Free is an alternate version to Piriton Syrup

Learn More
1131309
Compare
Out of stock

£4.38

  • Availability: out of stock
CLA810V
Compare
7%OFF
Loratadine Allergy Relief Oral Solution For Children, 100ml 2 ,

Loratadine Liquid contains an antihistamine to relieve the symptoms of hayfever, pet, dust & skin allergies (e.g sneezing, runny and itchy nose and eye irritation).

For children age 2 years and above

Children under 2 years: Use Piriton 

Learn More

£14.40

  • Availability: in stock
LOR299A
Compare
Out of stock
Phenergan Elixir Sugar Free, 100ml

£15.50

Already Sold: 585 Available: 0

£15.50

  • Availability: out of stock
0494203
Compare
17%OFF
Piriteze Allergy Syrup, 70ml 2 ,

To relieve the symptoms of:

  • hayfever
  • pet or house dust mite allergies
  • skin allergies
  • rashes, itching and urticaria (hives)

 

Learn More

£4.49

  • Availability: in stock
PIR85D
Compare
11%OFF
Piriton Hayfever And Allergy Relief Syrup For Children, 150ml 3 , ,
  • Fast relief of allergies
  • Contains chlorphenamine maleate
  • Relieves the itchy rash of chickenpox
Learn More

£4.45

  • Availability: in stock
PIR14C
Compare
Out of stock
Zirtek Allergy Relief Oral Solution Sugar Free, 150ML 2 ,

Zirtek Allergy Solution (Cetirizine Dihydrochloride) Treats Allergies Such As Hay Fever, Pet Allergies And Dust Mite Allergies (Seasonal And Perennial Allergic Rhinitis)

 

Learn More

£6.80

  • Availability: out of stock
ZIR11B
Compare